Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Equilibria of continuous two-person games

T. Parthasarathy and T. E. S. Raghavan

Vol. 57 (1975), No. 1, 265–270
Abstract

Some sufficient conditions are given to show the existence of equilibrium points with finite spectrum for nonzero-sum two-person continuous games on the unit square. We also examine the question of uniqueness of the equilibrium point for such games.

Mathematical Subject Classification
Primary: 90D05
Milestones
Received: 27 February 1974
Published: 1 March 1975
Authors
T. Parthasarathy
T. E. S. Raghavan
Department of Mathematics Statistics and Computer Science
University of Illinois
IL
United States
http://tigger.uic.edu/~ter/